# SDR DLM11002312

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 13,914 hours, 1,943 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Component: Lav Air Detecto, 7213000101
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT ILLUM DURING DECENT, MOST REAR LT SIDE SHOWED IT WAS COMING FROM THERE. NO SMOKE DETECTED. REPLACED LAV AIR DETECTOR AT R-4 DOOR FWD LAV. PERFORMED GROUND TEST OK.
